# SDR CA030115004

- Difficulty date: December 9, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 72,161 hours
- Engine: Allsn 501D13D
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Part number: AN21220D
- Condition: Cracked
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A HOSE ASSY (390A20D4.8) FROM A FUEL SUPPLY MANIFOLD WAS REMOVED AND ROUTED TO OUR INTERNAL OVERHAUL SHOP FOR REPLACEMENT OF THE HOSES. UPON DISASSEMBLY, IT WAS DISCOVERED THAT ONE FITTING (AN212-20D) WAS CORRODED AND CRACKED LONGITUDINALLY ON ONE SIDE WHERE THE FIRE SLEEVE COVERS THE FITTING. IT WOULD APPEAR THAT THE FIRE SLEEVE TRAPPED MOISTURE AND THUS CORRODED THE FITTING.
